TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Implementation of random dynamical systems for data encryption in information security

, , , * , ,

* Corresponding author · click or hover a name for details

pp. 2187–2195Vol. 28Issue 5-BAugust 2025DOI: 10.47974/JDMSC-2434 Crossmark XML
Received:
05 Nov 2024
Published Online:
30 Aug 2025
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2434
Pages:
2187–2195

Abstract

This paper looks at how Random Dynamical Systems (RDS) can be used to secure data and make information safer. Random Data Structures (RDS), which are random and have complex behavior, offer strong ways to secure data that make it impossible for someone else to decode it. The study looks into the statistical basis of RDS and how well they work for cryptography, especially when it comes to making safe encryption keys and quickly scrambling data. We show an encryption method that is based on RDS and look at how secure it is by using both theory proofs and real-world tests. The results show that the inherent uncertainty and sensitivity to starting conditions in RDS make encryption much more secure, making it more resistant to a wider range of attack routes than traditional methods. In the ever-changing world of information security, this new way of doing things shows how RDS can help improve cryptography methods and make it possible for safer ways to send and store data.

Keywords

Subject Classifications

91G20

References

[1] M. Li, C. Jia, R. Du, and W. Shao, “Forward and backward secure searchable encryption scheme supporting conjunctive queries over bipartite graphs,” IEEE Trans. Cloud Comput., vol. 11, no. 1, pp. 1091–1102 (Jan.–Mar. 2023).
[2] L. Xu et al., “Building a dynamic searchable encrypted medical database for multi-client,” Inf. Sci., vol. 527, pp. 394–405 (2020).
[3] I. Demertzis et al., “Dynamic searchable encryption with small client storage,” in Proc. 27th Annu. Netw. Distrib. Syst. Secur. Symp. (2020).
[4] J. G. Chamani, D. Papadopoulos, and C. Papamanthou, “New constructions for forward and backward private symmetric searchable encryption,” in Proc. 25th ACM SIGSAC Conf. Comput. Commun. Secur., pp. 1038–1055 (2018).
[5] F. Sun, “Practical backward-secure searchable encryption from symmetric puncturable encryption,” in Proc. 25th ACM SIGSAC Conf. Comput. Commun. Secur., pp. 763–780 (2018).
[6] Abhishek & Sehrawat, Ruchi. Enhancing information security and efficiency through integration of neural networks with RSA Cryptography, Journal of Information and Optimization Sciences, :, 1-17 (2025), DOI: 10.47974/JIOS-1837.
[7] D. X. Song, D. A. Wagner, and A. Perrig, “Practical techniques for searches on encrypted data,” in Proc. IEEE Symp. Security Privacy, pp. 44–55 (2000).
[8] A. Najafi, H. H. S. Javadi, and M. Bayat, “Verifiable ranked search over encrypted data with forward and backward privacy,” Future Gener. Comput. Syst., vol. 101, pp. 410–419 (2019).
[9] A. Godbole, R. Dhabliya, V. Deshpande, S. A. Sivakumar, B. M. Shankar, and V. Khetani, “Ethical hacking and penetration testing strengthening cybersecurity posture through offensive security measures,” J. Discrete Math. Sci. Cryptogr., vol. 27, no. 4, pp. 1295–1305 (2024).
[10] Muskan and S. S. C. Gonder, “A theoretical approach to find the solution of population based mathematical model,” J. Interdiscip. Math., vol. 27, no. 8, pp. 1735–1740 (2024), doi: 10.47974/JIM-2035.
[11] A. Raturi and S. S. C. Gonder, “New results in bipolar controlled b-dislocated metric space and its applications for solving fractional differential equations,” J. Interdiscip. Math., vol. 27, no. 8, pp. 1797–1803 (2024).
[12] P. Mathur, F. Sheth, D. Goyal, and A. K. Gupta, “Deep insight: Mathematical modeling and statistical analysis for mango leaf disease classification using advanced deep learning models,” J. Interdiscip. Math., vol. 27, no. 2, pp. 317–342 (2024), doi: 10.47974/JIM-1830

Views: 288Downloads: 131Citations: 0